Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

On tori

Akira Tominaga

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 24, Issue 3 (1960), 563-572.

Dates
First available in Project Euclid: 18 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1555615832

Digital Object Identifier
doi:10.32917/hmj/1555615832

Mathematical Reviews number (MathSciNet)
MR126287

Zentralblatt MATH identifier
0099.18203

Citation

Tominaga, Akira. On tori. J. Sci. Hiroshima Univ. Ser. A 24 (1960), no. 3, 563--572. doi:10.32917/hmj/1555615832. https://projecteuclid.org/euclid.hmj/1555615832


Export citation